Alert archive / Tennessee / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 194, NWS Morristown, TN
NWS Morristown, TN issued this severe thunderstorm warning at Nov 30, 2016, 3:03 AM EST for Knox County, Tennessee. It was in force for 27 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Nov 30, 2016, 3:03 AM EST (08:03 UTC)
- Expired
- Nov 30, 2016, 3:30 AM EST
- In force
- 27 min
- Issued by
- NWS Morristown, TN
- Area
- Storm-based polygon
- Tornado
- Possible
- Hail
- 0.75 in
- Wind
- 60.0 mph
County Knox County, TN
The radar
The Knoxville radar (KMRX), 66 km from the middle of the area, began a volume at 08:03 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Nov 30, 3:20 AM EST | TSTM WND DMG | Knoxville, TN | BUILDING DAMAGE REPORTED AT KNOX GLASS COMPANY. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 17 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 00:00Z, 8.1 hours before the alert went out and 225 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1648 m above ground
- 0-6 km bulk shear
- 90 kt
- 0-1 km storm-relative helicity
- 321 m²/s²
- 0-3 km storm-relative helicity
- 354 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
634
WUUS54 KMRX 300803
SVRMRX
TNC093-300830-
/O.NEW.KMRX.SV.W.0194.161130T0803Z-161130T0830Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MORRISTOWN TN
303 AM EST WED NOV 30 2016
THE NATIONAL WEATHER SERVICE IN MORRISTOWN HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
KNOX COUNTY IN EASTERN TENNESSEE...
* UNTIL 330 AM EST
* AT 302 AM EST...A SEVERE THUNDERSTORM WAS LOCATED NEAR FARRAGUT...
OR 8 MILES EAST OF OAK RIDGE...MOVING NORTHEAST AT 50 MPH.
HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES.
* LOCATIONS IMPACTED INCLUDE...
KNOXVILLE...FARRAGUT...HALLS...MALONEYVILLE...BEARDEN...POWELL...
MASCOT AND KARNS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REMAIN ALERT FOR A POSSIBLE TORNADO! TORNADOES CAN DEVELOP QUICKLY
FROM SEVERE THUNDERSTORMS. IF YOU SPOT A TORNADO GO AT ONCE INTO THE
BASEMENT OR SMALL CENTRAL ROOM IN A STURDY STRUCTURE.
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3594 8426 3593 8424 3595 8424 3594 8422
3597 8422 3599 8418 3599 8415 3602 8408
3604 8406 3606 8408 3617 8392 3616 8391
3617 8385 3600 8371 3585 8414 3583 8418
TIME...MOT...LOC 0802Z 236DEG 44KT 3593 8415
TORNADO...POSSIBLE
HAIL...0.75IN
WIND...60MPH
$$
DGS2 follow-up statements
393
WWUS54 KMRX 300813
SVSMRX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MORRISTOWN TN
313 AM EST WED NOV 30 2016
TNC093-300830-
/O.CON.KMRX.SV.W.0194.000000T0000Z-161130T0830Z/
KNOX TN-
313 AM EST WED NOV 30 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 330 AM EST
FOR CENTRAL KNOX COUNTY...
AT 313 AM EST...A SEVERE THUNDERSTORM WAS LOCATED NEAR KNOXVILLE...
MOVING NORTHEAST AT 50 MPH.
HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
KNOXVILLE...HALLS...MALONEYVILLE...BEARDEN...POWELL AND MASCOT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REMAIN ALERT FOR A POSSIBLE TORNADO! TORNADOES CAN DEVELOP QUICKLY
FROM SEVERE THUNDERSTORMS. IF YOU SPOT A TORNADO GO AT ONCE INTO THE
BASEMENT OR SMALL CENTRAL ROOM IN A STURDY STRUCTURE.
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3602 8408 3604 8406 3606 8408 3617 8392
3616 8391 3617 8385 3600 8371 3591 8407
3594 8412
TIME...MOT...LOC 0813Z 237DEG 44KT 3600 8401
TORNADO...POSSIBLE
HAIL...0.75IN
WIND...60MPH
$$
DGS001
WWUS54 KMRX 300826
SVSMRX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MORRISTOWN TN
326 AM EST WED NOV 30 2016
TNC093-300836-
/O.EXP.KMRX.SV.W.0194.000000T0000Z-161130T0830Z/
KNOX TN-
326 AM EST WED NOV 30 2016
...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL KNOX COUNTY WILL
EXPIRE AT 330 AM EST...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE. HOWEVER GUSTY WINDS
AND HEAVY RAIN ARE STILL POSSIBLE WITH THIS THUNDERSTORM.
LAT...LON 3602 8408 3604 8406 3606 8408 3617 8392
3616 8391 3617 8385 3600 8371 3591 8407
3594 8412
TIME...MOT...LOC 0826Z 236DEG 44KT 3609 8385
$$
DGSWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Morristown, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Nov 30, 12:23 AM EST, 2 hours 40 minutes earlier.
Area forecast discussion, Nov 30, 12:23 AM EST, 2 hours 40 minutes before
Area Forecast Discussion
National Weather Service Morristown TN
1223 AM EST Wed Nov 30 2016
.AVIATION...
Numerous tstms moving KCHA and KTYS presently. Expect brief periods
of IFR vsby and cigs in these storms as they move across those
terminals in the next 4-6 hours. Expect these storms to reach into
KTRI by 9Z although they should be weaker with IFR cigs and
occasional lighting expected through 12Z there. Following this,
frontal passage is expected between 17-21Z tomorrow that may be
preceded by a second band of more solid precip. With frontal
passage expect winds shifting westerly and improving vsby and cigs
at all terminals.
&&
.MRX WATCHES/WARNINGS/ADVISORIES...
NC...Wind Advisory until 3 PM EST this afternoon for Cherokee-Clay.
TN...Wind Advisory until 3 PM EST this afternoon for East Polk-
Johnson-NW Blount-North Sevier-Northwest Carter-Northwest
Cocke-Northwest Greene-Northwest Monroe-Southeast Carter-
Southeast Greene-Southeast Monroe-Unicoi-Washington TN.
High Wind Warning until 3 PM EST this afternoon for Blount Smoky
Mountains-Cocke Smoky Mountains-Sevier Smoky Mountains.
VA...Wind Advisory until 3 PM EST this afternoon for Wise.
&&Hazardous weather outlook, Nov 29, 3:10 PM EST, 11 hours 53 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MORRISTOWN TN 310 PM EST TUE NOV 29 2016 NCZ060-061-TNZ012>018-035>047-067>074-081>087-098>102-VAZ001-002- 005-006-008-302015- CHEROKEE-CLAY-SCOTT TN-CAMPBELL-CLAIBORNE-HANCOCK-HAWKINS- SULLIVAN-JOHNSON-MORGAN-ANDERSON-UNION-GRAINGER-HAMBLEN- NORTHWEST COCKE-COCKE SMOKY MOUNTAINS-NORTHWEST GREENE- SOUTHEAST GREENE-WASHINGTON TN-UNICOI-NORTHWEST CARTER- SOUTHEAST CARTER-ROANE-LOUDON-KNOX-JEFFERSON-NW BLOUNT- BLOUNT SMOKY MOUNTAINS-NORTH SEVIER-SEVIER SMOKY MOUNTAINS- SEQUATCHIE-BLEDSOE-RHEA-MEIGS-MCMINN-NORTHWEST MONROE- SOUTHEAST MONROE-MARION-HAMILTON-BRADLEY-WEST POLK-EAST POLK-LEE- WISE-SCOTT-RUSSELL-WASHINGTON- 310 PM EST TUE NOV 29 2016 /210 PM CST TUE NOV 29 2016/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST NORTH CAROLINA...EAST TENNESSEE AND SOUTHWEST VIRGINIA. .DAY ONE...TONIGHT THROUGH WEDNESDAY ...HIGH WIND WARNING IS IN EFFECT FOR THE SMOKY MOUNTAINS FROM LATE THIS EVENING THROUGH EARLY WEDNESDAY AFTERNOON... ...WIND ADVISORY IS IN EFFECT FOR THE REST OF THE FAR EASTERN TENNESSEE MOUNTAINS AND ADJACENT FOOTHILLS...MOUNTAINS OF SOUTHWEST NORTH CAROLINA...AND WISE COUNTY..VIRGINIA FOR LATE TONIGHT THROUGH EARLY WEDNESDAY AFTERNOON... ...A SLIGHT CHANCE OF SEVERE STORMS ACROSS THE CUMBERLAND PLATEAU AND PORTIONS OF EAST TENNESSEE TONIGHT AND WEDNESDAY... ...FLASH FLOODING CONCERNS ACROSS THE PIGEON FORGE/GATLINBURG AREAS DUE TO THE POTENTIAL OF LOCALLY HEAVY RAIN OCCURRING ACROSS THE THE BURN SCARS FROM THE RECENT FIRES... A STRONG JET WILL ONCE AGAIN DEVELOP OVER THE SOUTHERN APPALACHIANS TONIGHT AND WEDNESDAY MORNING PRODUCING SOUTHWEST WINDS OF 25 TO 40 MPH WITH GUSTS TO 60 MPH ACROSS THE HIGHER ELEVATIONS...GENERALLY AT OR ABOVE 3000 FEET. AREAS BELOW 3000 FEET...WINDS WILL BECOME SOUTHWEST AND INCREASING TO 15 TO 30 MPH WITH GUSTS TO 40 MPH EARLY WEDNESDAY MORNING. A FRONTAL BOUNDARY WILL APPROACH THE AREA TONIGHT PRODUCING SHOWERS AND THUNDERSTORMS. DUE TO THE STRONG WINDS AND COLD AIR ALOFT...STORMS COULD BE STRONG AND SOME MAY EVEN BECOME SEVERE...ESPECIALLY ACROSS THE SOUTHERN TN VALLEY. THE MAIN THREAT WILL BE HAIL AND STRONG DAMAGING WINDS. DEPENDING ON HOW MUCH INSTABILITY WILL BE AVAILABLE...AN ISOLATED TORNADO IS ALSO POSSIBLE. RAINFALL BETWEEN 1 AND 1 1/2 INCHES CAN BE EXPECTED WITH LOCAL AMOUNTS UP TO 2 INCHES POSSIBLE. DUE TO THE POTENTIAL OF LOCALLY HEAVY RAINS LATE TONIGHT AND WEDNESDAY MORNING FALLING OVER THE BURN SCARS IN AND AROUND GATLINBURG AND PIGEON FORGE...FLASH FLOODING IS A CONCERN ACROSS THESE AREAS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... AT THIS TIME...SPOTTER ACTIVATION MAY BE NEEDED FOR TONIGHT AND WEDNESDAY MORNING.
In the hours before
Local storm report, Nov 30, 1:41 AM EST, 1 hour 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MORRISTOWN TN
141 AM EST WED NOV 30 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1210 AM TSTM WND DMG 5 NE WHITWELL 35.25N 85.44W
11/30/2016 MARION TN 911 CALL CENTER
ROOF BLOWN OFF HOUSE AND WINDOWS BLOWN OUT AT 5071 ALVIN
YORK HWY. POWELL CROSSROADS AREA. MINOR DAMAGE TO ANOTHER
HOUSE. POWER LINES DOWN. 2 CHICKEN HOUSES DESTROYED.
1248 AM TSTM WND DMG 4 SE SHADY GROVE 35.21N 85.07W
11/30/2016 HAMILTON TN 911 CALL CENTER
TREES AND POWER LINES DOWN.
&&
TDOYLELocal storm report, Nov 30, 2:16 AM EST, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MORRISTOWN TN
216 AM EST WED NOV 30 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1210 AM TSTM WND DMG 2 SE CARTWRIGHT 35.26N 85.44W
11/30/2016 MARION TN TRAINED SPOTTER
TREES DOWN IN THE NEW HOPE COMMUNITY.
0100 AM TSTM WND DMG 5 N CLEVELAND 35.25N 84.88W
11/30/2016 BRADLEY TN 911 CALL CENTER
DOORS BLOWN OFF CHURCH BUILDING AND POWER LINES DOWN.
0121 AM TSTM WND DMG ATHENS 35.45N 84.60W
11/30/2016 MCMINN TN AMATEUR RADIO
AT STATE ROAD 30 AND 39 INTERSECTION IN ATHENS ROOF BLOWN
OFF BUILDING. TREES DOWN, STRUCTURES DAMAGED AND ROADS
BLOCKED SOUTH OF ATHENS.
&&
TDOYLELocal storm report, Nov 30, 2:33 AM EST, 30 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MORRISTOWN TN
233 AM EST WED NOV 30 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1210 AM TSTM WND DMG 2 SE CARTWRIGHT 35.26N 85.44W
11/30/2016 MARION TN TRAINED SPOTTER
TREES DOWN IN THE NEW HOPE COMMUNITY.
1210 AM TSTM WND DMG 5 NE WHITWELL 35.25N 85.44W
11/30/2016 MARION TN 911 CALL CENTER
ROOF BLOWN OFF HOUSE AND WINDOWS BLOWN OUT AT 5071 ALVIN
YORK HWY. POWELL CROSSROADS AREA. MINOR DAMAGE TO ANOTHER
HOUSE. POWER LINES DOWN. 2 CHICKEN HOUSES DESTROYED.
1248 AM TSTM WND DMG 4 SE SHADY GROVE 35.21N 85.07W
11/30/2016 HAMILTON TN 911 CALL CENTER
TREES AND POWER LINES DOWN.
0100 AM TSTM WND DMG 5 N CLEVELAND 35.25N 84.88W
11/30/2016 BRADLEY TN 911 CALL CENTER
DOORS BLOWN OFF CHURCH BUILDING AND POWER LINES DOWN.
0121 AM TSTM WND DMG ATHENS 35.45N 84.60W
11/30/2016 MCMINN TN AMATEUR RADIO
AT STATE ROAD 30 AND 39 INTERSECTION IN ATHENS ROOF BLOWN
OFF BUILDING. TREES DOWN, STRUCTURES DAMAGED AND ROADS
BLOCKED SOUTH OF ATHENS.
&&
TDOYLEThe office that day
Everything else NWS Morristown, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 29, 11:14 PM EST | Tornado Warning | MRX | Marion | 31 min |
| Nov 29, 11:41 PM EST | Severe Thunderstorm Warning | MRX | Bledsoe, Sequatchie | 23 min |
| Nov 29, 11:42 PM EST | Severe Thunderstorm Warning | MRX | Marion, Sequatchie | 48 min |
| Nov 29, 11:58 PM EST | Tornado Warning | MRX | Bledsoe, Hamilton, Marion, Sequatchie | 47 min |
| Nov 30, 12:09 AM EST | Severe Thunderstorm Warning | MRX | Hamilton, Marion | 36 min |
| Nov 30, 12:11 AM EST | Areal Flood Advisory | MRX | Bledsoe, Marion, Sequatchie | 3 hr |
| Nov 30, 12:23 AM EST | Tornado Warning | MRX | Bledsoe, Rhea | 24 min |
| Nov 30, 12:26 AM EST | Severe Thunderstorm Warning | MRX | Marion, Sequatchie | 34 min |
| Nov 30, 12:34 AM EST | Tornado Warning | MRX | Bradley, Hamilton | 26 min |
| Nov 30, 12:54 AM EST | Tornado Warning | MRX | Bradley, Hamilton, McMinn, Meigs | 36 min |
| Nov 30, 1:14 AM EST | Areal Flood Advisory | MRX | Anderson, Campbell, Morgan, Scott | 3 hr |
| Nov 30, 1:20 AM EST | Tornado Warning | MRX | McMinn, Monroe | 25 min |
| Nov 30, 1:36 AM EST | Severe Thunderstorm Warning | MRX | McMinn, Meigs | 24 min |
| Nov 30, 1:41 AM EST | Severe Thunderstorm Warning | MRX | Hamilton | 34 min |
| Nov 30, 1:43 AM EST | Severe Thunderstorm Warning | MRX | Blount, Loudon, Monroe | 32 min |
| Nov 30, 1:54 AM EST | Tornado Warning | MRX | Blount, Loudon, Monroe | 36 min |
| Nov 30, 2:00 AM EST | Tornado Warning | MRX | Bradley, Hamilton, Polk | 30 min |
| Nov 30, 2:07 AM EST | Severe Thunderstorm Warning | MRX | Loudon, McMinn, Monroe | 23 min |
| Nov 30, 2:18 AM EST | Tornado Warning | MRX | Blount, Sevier | 27 min |
| Nov 30, 2:29 AM EST | Tornado Warning | MRX | Bradley, McMinn, Monroe, Polk | 31 min |
| Nov 30, 2:41 AM EST | Severe Thunderstorm Warning | MRX | Cocke, Jefferson, Sevier | 34 min |
| Nov 30, 2:44 AM EST | Tornado Warning | MRX | Blount, Loudon | 20 min |
| Nov 30, 3:13 AM EST | Severe Thunderstorm Warning | MRX | Marion, Sequatchie | 32 min |
| Nov 30, 3:24 AM EST | Tornado Warning | MRX | Morgan | 10 min |
| Nov 30, 3:41 AM EST | Severe Thunderstorm Warning | MRX | Bledsoe, Hamilton, Marion, Meigs, Rhea, Sequatchie | 34 min |
| Nov 30, 4:12 AM EST | Severe Thunderstorm Warning | MRX | Bledsoe, Bradley, Hamilton, Loudon, McMinn, Marion and 5 more | 33 min |
| Nov 30, 4:16 AM EST | Areal Flood Advisory | MRX | Anderson, Campbell, Claiborne, Morgan, Roane, Scott and 1 more | 3 hr |
| Nov 30, 4:19 AM EST | Areal Flood Advisory | MRX | Anderson, Knox, Loudon, Roane | 3 hr |
| Nov 30, 4:36 AM EST | Special Weather Statement | MRX | Johnson, Sullivan, Washington | 39 min |
| Nov 30, 4:42 AM EST | Severe Thunderstorm Warning | MRX | Bradley, Hamilton, McMinn, Meigs, Monroe, Polk and 1 more | 33 min |
| Nov 30, 4:51 AM EST | Severe Thunderstorm Warning | MRX | Carter, Johnson, Sullivan, Washington | 39 min |
| Nov 30, 4:53 AM EST | Severe Thunderstorm Warning | MRX | Bradley, Hamilton, Marion, Sequatchie | 37 min |
| Nov 30, 4:53 AM EST | Severe Thunderstorm Warning | MRX | Anderson, Blount, Knox, Loudon, McMinn, Monroe and 1 more | 52 min |
| Nov 30, 5:14 AM EST | Severe Thunderstorm Warning | MRX | Blount, Bradley, McMinn, Monroe, Polk | 31 min |
| Nov 30, 5:25 AM EST | Flash Flood Warning | MRX | Anderson, Campbell, Morgan | 3 hr |
| Nov 30, 5:27 AM EST | Severe Thunderstorm Warning | MRX | Blount, Grainger, Hamblen, Jefferson, Knox, Monroe and 1 more | 48 min |
| Nov 30, 5:30 AM EST | Severe Thunderstorm Warning | MRX | Bradley, Hamilton, Loudon, McMinn, Meigs, Monroe and 1 more | 30 min |
| Nov 30, 5:38 AM EST | Severe Thunderstorm Warning | MRX | Grainger, Hamblen, Hancock, Hawkins, Union | 52 min |
| Nov 30, 5:46 AM EST | Severe Thunderstorm Warning | MRX | Blount, Bradley, Hamilton, McMinn, Meigs, Monroe and 2 more | 44 min |
| Nov 30, 5:51 AM EST | Areal Flood Advisory | MRX | Bradley, Hamilton, McMinn, Monroe | 3 hr |
| Nov 30, 5:51 AM EST | Areal Flood Advisory | MRX | Claiborne, Hancock | 3 hr |
| Nov 30, 5:54 AM EST | Severe Thunderstorm Warning | MRX | Bradley, Hamilton, Marion | 36 min |
| Nov 30, 6:14 AM EST | Severe Thunderstorm Warning | MRX | Greene, Hamblen, Hawkins, Sullivan, Washington | 46 min |
| Nov 30, 6:24 AM EST | Special Weather Statement | MRX | Blount, Monroe, Sevier | 51 min |
| Nov 30, 6:25 AM EST | Severe Thunderstorm Warning | MRX | Bradley, Hamilton, McMinn, Meigs, Rhea | 35 min |
| Nov 30, 6:47 AM EST | Severe Thunderstorm Warning | MRX | Carter, Greene, Johnson, Sullivan, Unicoi, Washington | 58 min |
| Nov 30, 7:14 AM EST | Special Weather Statement | MRX | Cocke, Sevier | 46 min |
| Nov 30, 7:46 AM EST | Special Weather Statement | MRX | Bradley, Hamilton | 44 min |
| Nov 30, 7:47 AM EST | Special Weather Statement | MRX | Loudon | 43 min |
| Nov 30, 7:50 AM EST | Areal Flood Advisory | MRX | Blount, Loudon, Monroe | 3 hr |
| Nov 30, 8:18 AM EST | Special Weather Statement | MRX | Bradley, McMinn, Monroe, Polk | 42 min |
| Nov 30, 8:26 AM EST | Flash Flood Warning | MRX | Bradley, Hamilton, McMinn, Meigs | 3 hr |
| Nov 30, 8:39 AM EST | Flash Flood Warning | MRX | Loudon, McMinn, Monroe | 3 hr |
| Nov 30, 9:01 AM EST | Special Weather Statement | MRX | Blount, Monroe, Polk, Sevier | 59 min |
| Nov 30, 9:56 AM EST | Special Weather Statement | MRX | Cocke, Sevier | 64 min |
| Nov 30, 10:15 AM EST | Areal Flood Advisory | MRX | Cocke, Jefferson, Sevier | 3 hr |
| Nov 30, 10:18 AM EST | Severe Thunderstorm Warning | MRX | Sullivan | 27 min |
| Nov 30, 11:26 AM EST | Areal Flood Advisory | MRX | Bradley, Hamilton, McMinn, Monroe, Polk | 3 hr |
| Nov 30, 12:05 PM EST | Severe Thunderstorm Warning | MRX | Polk | 40 min |
| Nov 30, 1:26 PM EST | Areal Flood Advisory | MRX | Sevier | 109 min |
Nearby
Severe Thunderstorm Warnings in Tennessee, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.